# SDR ZW0A0207702

- Difficulty date: July 24, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N632TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24953
- Aircraft time: 40,195 hours, 6,897 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE ON RT SIDE OF CABIN, ROWS 4 TO 6.  RECONNECTED WIRE IN TRACK AT ROW 4.
